# SDR DALA2019021100900

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ANGLE FLOOR STRUCTURE LOCATED BTW STA 380 TO STA 400 AND LBL 13.5 AT FWD GALLEY AREA. REPLACED ANGLE FLOOR STRUCTURE LOCATED BTW STA 380 TO STA 400 AND LBL 13.5 AT FWD GALLEY AREA AS PER SRM 51-10-02 ITEM 9 AND DWG 143A5400.
